# SDR COMA9710184

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3160 · Central Display
- Part: Displ Proc Unit
- Part number: 6227711003
- Condition: Malfunction
- Location: Avionics
- Part time: 19,411 hours
- Component: DPU86H
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE NR 1 DPU FLAG ON DURING TAKEOFF.  REPLACED THE NR 1 DPU-86H.
